Inequality of the Turan type for trigonometric polynomials and conjugate trigonometric polynomials in $L_0$
AbstractWe study inequalities of the Turan type for trigonometric polynomials and conjugate trigonometric polynomials in the quasinorm of $L_0$ and derivatives of any order. We present expressions for constants in these inequalities and obtain double-sided estimates for them.
How to Cite
Adamov, A. N. “Inequality of the Turan Type for Trigonometric Polynomials and Conjugate Trigonometric Polynomials in $L_0$”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 7, July 2009, pp. 986-95, https://umj.imath.kiev.ua/index.php/umj/article/view/3073.